Texas, 2015Flash Flooding and Hail in Texas, May 11, 2015
May 11, 2015 · NWS EWX · 12 events in 5 counties and zones
An upper level trough moved through the southern plains and a cold front pushed into South Central Texas. These features acted on a moist, unstable airmass in the warm sector developing thunderstorms.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 12
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An upper level trough moved through the southern plains and a cold front pushed into South Central Texas. These features acted on a moist, unstable airmass in the warm sector developing thunderstorms. Some of these storms produced heavy rain, large hail, and damaging wind gusts.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before the first event at May 11, 3:33 AM CST, 1 hour 40 minutes earlier.
Area forecast discussion, May 11, 3:33 AM CST, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
433 AM CDT MON MAY 11 2015
.UPDATE...
TO ISSUE SEVERE THUNDERSTORM WATCH FOR THE AREA ALONG AND NORTH OF
HWY 90/I-10. THUNDERSTORMS HAVE BEGUN TO FORM OVER VAL VERDE AND
EDWARDS COUNTIES AND THEY CONTINUE OVER NORTHERN BURNET AND
WILLIAMSON. EXPECT STORMS TO FORM IN BETWEEN THESE TWO AREAS.
CONDITIONS ARE FAVORABLE FOR STORMS TO BE SEVERE WITH LARGE HAIL
AND DAMAGING WINDS THE MOST LIKELY THREATS. THERE IS ALSO A
SMALLER CHANCE FOR A TORNADO. THE WATCH IS IN EFFECT UNTIL 11 AM.
&&
.PREV DISCUSSION... /ISSUED 324 AM CDT MON MAY 11 2015/
SHORT TERM (TODAY THROUGH TUESDAY)...
UPPER AIR ANALYSIS LAST EVENING SHOWED A TROUGH EXTENDING FROM
WYOMING TO FAR WEST TEXAS. THERE WAS A 250MB JET STREAK ACROSS THE
BIG BEND PUSHING INTO OUR CWA. THE SURFACE WINDS ACROSS OUR AREA
WERE FROM THE SOUTHEAST AND DEW POINT TEMPERATURES WERE IN THE
70S. THERE WAS A COLD FRONT STRETCHING FROM CENTRAL OKLAHOMA TO
NEAR LUBBOCK TO NORTHEASTERN NEW MEXICO. THE UPPER TROUGH AXIS
WILL MOVE TO THE NORTHEAST TODAY AND A WEAK RIDGE WILL BUILD OVER
THE REGION. BUT EVEN WITH THIS RIDGING THE FLOW WILL REMAIN
SOUTHWESTERLY. AT THE SURFACE...THE COLD FRONT WILL DROP SOUTHWARD
AND ENTER OUR CWA AROUND NOON TODAY AND GET TO THE SOUTHERN BORDER
BY TUESDAY MORNING. THE FRONT SHOULD ACT AS A FOCUS FOR CONVECTIVE
DEVELOPMENT. FORECAST SOUNDINGS SHOW 2000 TO 2500 J/KG OF CAPE AND
30 TO 35 KTS OF VERTICAL WIND SHEAR. THIS COULD PRODUCE
MULTICELLULAR STORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. WE ARE IN THE SPC SLIGHT RISK AREA FOR TODAY AND IT COVERS
MOST OF OUR FORECAST AREA DUE TO THE EXPECTATION OF WIDESPREAD
STORMS ALONG THE FRONT. THE FRONT WILL STALL AND THEN RETREAT BACK
NORTHWARD TUESDAY. THIS WILL KEEP CHANCES FOR THUNDERSTORMS IN THE
FORECAST. PW WILL INCREASE TONIGHT AND TUESDAY TO 1.75 TO 2.00
INCHES. THIS WILL BRING A THREAT FOR LOCALLY HEAVY RAIN. RAINFALL
TOTALS OF 1 TO 3 INCHES ARE POSSIBLE SOUTHEAST OF A LINE FROM
BURNET TO KERRVILLE TO PEARSALL. WILL HOLD OFF ON FLASH FLOOD
WATCH FOR THE MOMENT...BUT MAY ISSUE ONE BEFORE THE DAY SHIFT.
LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)...
THE FRONTAL BOUNDARY WILL LIE TO THE NORTH OF OUR CWA AND THIS
WILL PROVIDE SUFFICIENT LIFT TO PRODUCE THUNDERSTORMS TUESDAY
NIGHT AND WEDNESDAY. AT THE SAME TIME ANOTHER UPPER LEVEL TROUGH
WILL MOVE THROUGH THE SOUTHWEST AND INTO THE PLAINS WEDNESDAY AND
THURSDAY. MODELS ARE SHOWING AN ADDITIONAL ONE TO TWO INCHES OF
RAIN TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. THURSDAY POPS AND QPF
WILL BEGIN TRENDING DOWNWARD. ANOTHER UPPER LEVEL TROUGH WILL DIG
DOWN ALONG THE WEST COAST AND THE DRYLINE WILL MOVE INTO OUR
NORTHWESTERN AREA. WE WILL CONTINUE TO HAVE SLIGHT TO LOW END
CHANCE POPS THROUGH THE END OF THE PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY 81 65 73 66 78 / 60 80 80 70 70
AUSTIN BERGSTROM INTL AIRPORT 81 66 74 67 78 / 60 80 80 70 70
NEW BRAUNFELS MUNI AIRPORT 81 67 75 68 79 / 60 80 80 70 70
BURNET MUNI AIRPORT 77 61 70 64 75 / 50 70 80 70 70
DEL RIO INTL AIRPORT 83 67 77 68 80 / 60 70 70 70 70
GEORGETOWN MUNI AIRPORT 79 62 70 65 77 / 60 80 80 70 70
HONDO MUNI AIRPORT 83 67 77 68 81 / 60 70 80 70 70
SAN MARCOS MUNI AIRPORT 82 66 74 67 77 / 60 70 80 70 70
LA GRANGE - FAYETTE REGIONAL 83 69 77 70 80 / 60 80 80 60 70
SAN ANTONIO INTL AIRPORT 82 67 76 68 79 / 60 70 80 70 70
STINSON MUNI AIRPORT 83 69 77 70 80 / 60 80 80 70 70
&&
.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
MESOSCALE/AVIATION...15
SYNOPTIC/GRIDS...05
PUBLIC SERVICE/DATA COLLECTION...12
Hazardous weather outlook, May 11, 4:05 AM CST, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
505 AM CDT MON MAY 11 2015
TXZ171>173-183>194-202>209-217>225-228-121015-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
505 AM CDT MON MAY 11 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.
.DAY ONE...TODAY AND TONIGHT.
THERE IS A RISK FOR SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
LARGE HAIL AND DAMAGING WINDS TODAY. STORMS WILL FORM IN THE
VICINITY OF A COLD FRONT ACROSS THE AREA.
THERE IS A CHANCE FOR LOCALLY HEAVY RAINFALL LEADING TO FLASH
FLOODING TONIGHT. ONE TO THREE INCHES OF RAIN WITH ISOLATED
AMOUNTS TO FIVE ARE POSSIBLE. THE MOST LIKELY AREA FOR HEAVY RAIN
WILL BE SOUTHEAST OF LINE FROM BURNET TO KERRVILLE TO PEARSALL.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
LOCALLY HEAVY RAINFALL LEADING TO FLASH FLOODING MAY CONTINUE
TUESDAY. AN ADDITIONAL INCH OF RAIN IS POSSIBLE. THE MOST LIKELY AREA
FOR HEAVY RAIN WILL BE SOUTHEAST OF LINE FROM BURNET TO KERRVILLE
TO PEARSALL.
OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TODAY THROUGH TUESDAY.
In the hours before
Special weather statement, May 11, 12:54 AM CST, 4 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
154 AM CDT MON MAY 11 2015
TXZ183-110745-
VAL VERDE TX-
154 AM CDT MON MAY 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VAL VERDE COUNTY
UNTIL 245 AM CDT...
AT 154 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES SOUTHEAST OF JUNO...MOVING NORTHEAST AT 10 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN VAL
VERDE COUNTY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2989 10093 2997 10112 3026 10101 3014 10073
TIME...MOT...LOC 0654Z 206DEG 11KT 3000 10099
ALLEN
Special weather statement, May 11, 1:40 AM CST, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
240 AM CDT MON MAY 11 2015
TXZ183-110830-
VAL VERDE TX-
240 AM CDT MON MAY 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL VAL VERDE COUNTY
UNTIL 330 AM CDT...
AT 239 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES SOUTHEAST OF PANDALE...OR 16 MILES NORTHEAST OF LANGTRY...
MOVING NORTHEAST AT 10 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM. THERE IS ALSO A LIKELY SEVERE STORM TO THE EAST OF THIS
STORM IN WESTERN VAL VERDE COUNTY. THIS STORM COULD FURTHER
INTENSIFY.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL VAL
VERDE COUNTY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2989 10141 3005 10152 3024 10124 3001 10108
TIME...MOT...LOC 0739Z 238DEG 11KT 3001 10140
ALLEN
Special weather statement, May 11, 1:52 AM CST, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
252 AM CDT MON MAY 11 2015
TXZ184-110830-
EDWARDS TX-
252 AM CDT MON MAY 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EDWARDS COUNTY UNTIL
330 AM CDT...
AT 250 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FLOUR MILLS...OR 9 MILES NORTH OF LOMA ALTA...MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE
WITH THIS STORM AS IT CROSSES INTO EDWARDS COUNTY. WILL MONITOR
STORM IF IT RE-INTENSIFIES FOR A NEW SEVERE THUNDERSTORM WARNING.
LOCATIONS IMPACTED INCLUDE...
FLOUR MILLS AND US-277 NEAR THE SUTTON-EDWARDS COUNTY LINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3029 10040 2998 10038 2994 10070 3029 10070
TIME...MOT...LOC 0750Z 252DEG 21KT 3005 10073
ALLEN
Special weather statement, May 11, 2:01 AM CST, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
301 AM CDT MON MAY 11 2015
TXZ183-110845-
VAL VERDE TX-
301 AM CDT MON MAY 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL VAL VERDE COUNTY
UNTIL 345 AM CDT...
AT 300 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF LOMA ALTA...MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
VINEGARONE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3009 10091 3017 10070 2995 10070 2992 10085
TIME...MOT...LOC 0800Z 252DEG 20KT 3003 10081
ALLEN
Special weather statement, May 11, 2:31 AM CST, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
331 AM CDT MON MAY 11 2015
TXZ183-110915-
VAL VERDE TX-
331 AM CDT MON MAY 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VAL VERDE COUNTY
UNTIL 415 AM CDT...
AT 331 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES SOUTHWEST OF JUNO...MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BAKERS CROSSING.
LAT...LON 2988 10129 3006 10134 3021 10083 2995 10076
TIME...MOT...LOC 0831Z 256DEG 23KT 2999 10123
ALLEN
Special weather statement, May 11, 3:39 AM CST, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
439 AM CDT MON MAY 11 2015
TXZ184-111030-
EDWARDS TX-
439 AM CDT MON MAY 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL EDWARDS COUNTY
UNTIL 530 AM CDT...
AT 438 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 18
MILES SOUTH OF ROCKSPRINGS...MOVING EAST AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL
EDWARDS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2982 10040 2981 10002 2975 10002 2974 10003
2972 10002 2971 10006 2968 10002 2966 10003
2963 10001 2962 10002 2968 10042
TIME...MOT...LOC 0938Z 274DEG 21KT 2977 10032
ALLENEvent by event
6 flash flood, 3 thunderstorm wind, 3 hail. Local standard time, as filed.
Thunderstorm Wind, Real
- When
- May 11, 5:13 AM CST
- Where
- Real County, 4.26 mi W of Rio Frio
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 29.640, -99.800
A thunderstorm produced wind gusts estimated at 60 mph. No damage was reported.
Flash Flood, Bastrop
- When
- May 11, 7:50 AM CST to 10:15 AM CST
- Where
- Bastrop County, Paige to 1.74 mi SW of Paige Goober Arpt
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 30.220, -97.120
Thunderstorms produced heavy rain that caused flash flooding closing multiple low water crossings in the Paige area.
Flash Flood, Lee
- When
- May 11, 7:59 AM CST to 10:15 AM CST
- Where
- Lee County, 2.26 mi NW of Manheim to 2.16 mi SW of Fedor
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 30.250, -97.050
Thunderstorms produced heavy rain that caused flash flooding closing FM 2440 and County Roads 106, 107, and 108 in Lee County.
Flash Flood, Lee
- When
- May 11, 10:30 AM CST to 1:00 PM CST
- Where
- Lee County, 0.91 mi SW of Lexington to 0.57 mi SSW of Lexington
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 30.410, -97.010
Thunderstorms produced heavy rain totaling 3.5 inches. This led to localized flooding in Lexington.
Thunderstorm Wind, Lee
- When
- May 11, 12:05 PM CST
- Where
- Lee County, 6.32 mi SE of Loebau
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 30.220, -96.820
A thunderstorm produced wind gusts estimated at 58 mph that damaged trees off Private Rd. 1271 near Giddings.
Hail, Val Verde
- When
- May 11, 3:40 PM CST
- Where
- Val Verde County, 3.31 mi ESE of Amistad Res East
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 29.480, -100.950
Flash Flood, Val Verde
- When
- May 11, 4:45 PM CST to 7:00 PM CST
- Where
- Val Verde County, 0.69 mi N of Del Rio to 0.84 mi NNE of Del Rio
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 29.380, -100.900
Thunderstorms produced heavy rain that caused flash flooding near Lions Park in Del Rio.
Hail, Maverick
- When
- May 11, 5:28 PM CST
- Where
- Maverick County, Quemado
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 28.950, -100.630
Flash Flood, Val Verde
- When
- May 11, 5:50 PM CST to 7:00 PM CST
- Where
- Val Verde County, 1.25 mi SSE of (Drt)del Rio Intl Ar to 1.54 mi SSW of Del Rio
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 29.353, -100.913
Thunderstorms produced heavy rain that caused flash flooding closing Las Vacas St. in Del Rio.
Hail, Maverick
- When
- May 11, 6:00 PM CST
- Where
- Maverick County, 5.93 mi SE of Normandy
- Measured
- 2.5 in hail
- Reported by
- Public
- Coordinates
- 28.860, -100.530
Thunderstorm Wind, Maverick
- When
- May 11, 6:00 PM CST
- Where
- Maverick County, 5.93 mi SE of Normandy
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 28.860, -100.530
A thunderstorm produced wind gusts estimated at 60 mph. No damage was reported.
Flash Flood, Maverick
- When
- May 11, 8:10 PM CST to 10:00 PM CST
- Where
- Maverick County, 0.92 mi SE of Eagle Pass to 1.01 mi E of La Gloria
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 28.710, -100.490
Thunderstorms produced heavy rain that caused flash flooding. Low water crossings in Eagle Pass were barricaded due to the flooding.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flood in Illinois, May 11 to 12, 20151 death · 1 event
- Rip Current in North Carolina, May 11, 20151 death · 1 event
- Flash Flooding and Hail in Texas, May 11 to 12, 2015$2.2 million · 1 in hail · 18 events
- Flash Flooding and Damaging Winds in Texas, May 11 to 12, 2015$725,000 · 70 kt wind · 22 events
- Damaging Winds in Ohio, May 11, 2015$553,000 · 50 kt wind · 12 events
- Hail and Damaging Winds in Ohio, May 11, 2015$103,000 · 58 kt wind · 36 events
- Damaging Winds in Ohio, May 11, 2015$276,000 · 55 kt wind · 9 events
- Damaging Winds in Pennsylvania, May 11, 2015$238,000 · 56 kt wind · 6 events
- Damaging Winds in Pennsylvania, May 11, 2015$76,000 · 50 kt wind · 22 events
- Flash Flood in New York, May 11, 2015$100,000 · 1 event
- Damaging Winds in Indiana, May 11, 2015$76,000 · 61 kt wind · 5 events
- Marine Thunderstorm Winds in Gulf of Mexico, May 11 to 12, 201557 kt wind · 46 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 581440, 581441, 581443, 581445, 581447, 581448, 581450, 581451, 581456, 581458, 581459, 581461.